# SDR SIMA2020041431001

- Difficulty date: March 31, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 31,937 hours, 28,723 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT.STAB., AFT SPAR3, L/H PROFILE CRACKED ABOVE RUDDER 1 TOP CENTER HINGE FITTING.-C/A-VERT.STAB., AFT SPAR 3, L/H PROFILE ABOVE RUDDER 1 TOP CENTER HINGE FITTING REPAIRED AS PER ETD 2020-145-013336.
